MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE; 12-24 FR STANDARD G-TUBE

XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE; 12-24 FR STANDARD G-TUBE
Model Number 70-0041-118
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Abdominal Pain (1685); Gastrointestinal Hemorrhage (4476)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The austrian federal office for safety in health care emailed, customer reported: after inserting the peg tube on (b)(6) 2024, the patient had pain and coagulated blood around the peg tube.In the ct abdomen, the peg probe was dislocated outside the stomach, the catheter tip was against the outer stomach wall, the balloon intact (5ml).Pat.Had to be acutely admitted to the operating room for (b)(6).Exportation with new installation of a gastric-tube, lot confirmed.
 
Additional Manufacturer Narrative
A1-a6) there was no patient information available from this event.D4) model number is xeridiem part number.Catalog number is part number of exclusive distributor cook medical.H3) the device was requested but confirmed that the device won't be delivered for investigation.Internal complaint number (b)(4).Device history record for lot 11050-01 was reviewed.Lot# 11050-01- manufacturing started on 5/06/2023.All line clearances, material verifications, and qc inspections were performed by trained spg (xeridiem) staff.The product was manufactured in accordance with the approved part specifications.2 ncrs were generated during the manufacturing of this lot but neither would contribute to this complaint.There were (b)(4) units scrapped during the manufacturing process.Multiple inspections are conducted throughout the process to identify defects and when these units were scrapped.There were no observations during the dhr review that would contribute to device malfunction.All operations were completed accordingly.

Brand Name
ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE
Common Device Name
12-24 FR STANDARD G-TUBE
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
Manufacturer (Section G)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
Manufacturer Contact
norman witteborg
4700 s. overland drive
tucson, AZ 85714-3430
7632279939
MDR Report Key20866718
Report Number2025851-2024-00010
Device Sequence Number15626730
Product Code KNT
UDI-Device Identifier00827002356177
UDI-Public(01)00827002356177(17)260605(10)11050C01
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K130611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2026
Device Model Number70-0041-118
Device Lot Number11050-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexPrefer Not To Disclose